Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 07 > No. 4


Buffer overflow period in a batch-arrival queue with autocorrelated arrivals

PP: 1633-1641
Andrzej Chydzinski,
In this paper a study on the buffer overflow period in a finite-buffer queue is presented. A special attention is paid to the autocorrelation and batch arrivals, which are supposed to mimic the properties of real arrival processes. Using the batch Markovian arrival process, formulas for the duration of the first, subsequent and stationary overflow periods, as well as formulas for the distribution of the number of consecutive losses during the overflow period are shown. Moreover, analytical results are illustrated via numerical examples. In particular, the influence of the autocorrelation and batch arrivals on the duration of the overflow period is demonstrated.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved